The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Sustiva and blatter problems.

Jan 9, 2001

I have been on Combibir+Sustiva for 3 weeks now. I noticed that I have to urinate much more often in the morning. My blatter seems to have lost its strength. Have you heard of the same thing with other patients? I take the medication when I go to bed and when I get up.

Response from Dr. Boyle

I am unaware of this being a sustiva-related problem. Frequent urination can be a sign of an STD or diabetes, and if the problem is still present, you may want to discuss it with your physician. BB

Brian Boyle, M.D., J.D.

Sustiva Side Effects Much Worse Than Advertised
Melatonin & Risperidone - Side Effects?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint